Hail, Davidson
- When
- April 15, 5:34 PM CST
- Where
- Davidson County, Bellevue
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.070, -86.930
A few strong to severe thunderstorms developed across Middle Tennessee during the afternoon hours on April 15, with additional showers and storms moving into the area from the west during the early morning hours on April 16. A few reports of wind damage were received.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
A few strong to severe thunderstorms developed across Middle Tennessee during the afternoon hours on April 15, with additional showers and storms moving into the area from the west during the early morning hours on April 16. A few reports of wind damage were received.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 15, 1:11 PM CST, 4 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT WED APR 15 2015 .DISCUSSION... NEEDLESS TO SAY AN UNSETTLED STRETCH OF WEATHER COMING UP FOR THE NEXT SEVERAL DAYS. INITIALLY A SHORT WAVE EXTENDS FROM SOUTHEAST KANSAS DOWN THROUGH TEXARKANA WILL MOVE THIS WAY TONIGHT WHILE A SURFACE LOW CENTERED OVER WESTERN ARKANSAS WITH A WARM FRONT DRAPED EASTWARD ALONG THE MISSISSIPPI...ALABAMA BORDER. FRONT LIFTS NORTHWARD TONIGHT PLACING MID STATE WELL WITHIN WARM SECTOR BEFORE DAYBREAK THURSDAY. AM LOOKING FOR INSTABILITY TO INCREASE OVERNIGHT AND WITH THE APPROACHING SHORT WAVE EXPECT TO SEE SHOWERS AND SCATTERED THUNDERSTORMS DEVELOP IN NORTHEAST MISSISSIPPI AND SOUTHERN MIDDLE TENNESSEE AROUND MIDNIGHT AND LIFT NORTHWARD IN THE OVERNIGHT. THERE COULD BE SOME ISOLATED TO SCATTERED EVENING SHOWERS AND PERHAPS A THUNDERSTORM OR TWO BUT SHORT WAVE'S GOT TO GET CLOSER AND WE NEED TO DESTABILIZE WHICH WE WILL SOUTH OF WARM FRONT LATER TONIGHT. STILL A GOOD CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS ON THURSDAY AS SHORT WAVE WEAKENS WHILE TRAVERSING THE AREA. SOUTHWESTERN U.S UPPER LOW IN PLACE ON THURSDAY WITH A SERIES OF SHORT WAVES EJECTING OVER THE NEXT SEVERAL DAYS BEFORE SOUTHWESTERN U.S UPPER LOW FINALLY PHASES WITH BUCKLING NORTHERN STREAM WITH A BROAD UPPER TROUGH RESULTING OVER THE EASTERN HALF OF THE U.S. FIRST OF NEXT WEEK. MILD TEMPS THROUGH THE WEEKEND THEN COOLER NIGHTIME TEMPS MONDAY NIGHT AND AGAIN TUESDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 72 60 78 / 60 50 30 30 CLARKSVILLE 60 74 59 76 / 60 40 30 30 CROSSVILLE 54 65 55 72 / 60 50 30 30 COLUMBIA 59 72 58 76 / 60 50 30 30 LAWRENCEBURG 59 72 58 76 / 60 50 30 30 WAVERLY 60 76 60 78 / 60 40 30 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT WED APR 15 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-161015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS MIDDLE TN. SOME OF THESE STORMS MAY BECOME STRONG AT TIMES...ESPECIALLY FOR AREAS SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 24. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 622 PM CDT WED APR 15 2015 TNZ027-059-152345- DAVIDSON-WILLIAMSON- 622 PM CDT WED APR 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON AND WILLIAMSON COUNTIES... AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BELLEVUE...MOVING EAST AT 15 MPH. SOME LOCATIONS IN THE PATH INCLUDE BELLEVUE...BELLE MEADE...FOREST HILLS...OAK HILL AND BERRY HILL. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NO PLACE OUTDOORS IS SAFE WHEN THERE IS LIGHTNING. MOVE INDOORS OR INTO A VEHICLE IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3613 8674 3601 8670 3600 8697 3608 8698 31
The Nashville radar (KOHX), 38 km away, was scanning. The volume nearest the first event began at 23:34 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Three trees were blown down with nearly 4000 people without power southwest of Antioch.
A home suffered minor damage on Sulphur Creek Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2015Every state in 2015This day in weather historyWarnings in Tennessee, April 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567246, 567247, 567248.